Married for 4.5 years with 2 missed abortions and currently undergoing infertility treatment. My gynec is administering me with tab.Siphene from day 5 to day 9 of every cycle followed by follicular scan. Till this may my ovulation was normal but for last two cycles my scan report says I have thin endometrium with only MSF till 23rd day of my cycle. Why this sudden set back? Please help me with this issue
Like the answers? Chat privately with the doctor of your choice
Even Siphene can lead to thinning of endometrium due to antiestrogenic action.There is no reason why you should not conceive if you get the correct information .In nature, healthy reproduce. I am sure if I evaluate your case, I can show you the root cause of the problem and how to reverse it.
Good news is that your problem can be totally reversed, not by masking the symptoms but by addressing the root cause of your issue. To know more on this, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps....
Hi, there is a side effect of siphene that the endometrium will be thin for it you have to take some medicines on day 9 of cycle. And also siphene i gave from day 2 to day 3 of cycle. Do follicular study, if lining is thin go to gyn she will add medicines.
Tablet Siphene has an additional effect of causing endometrial thinning. It is considered okay with minimal effect on conception.
The success of controlled ovarian hyperstimulation is judged by:
1. The ovulation seen on serial folliculometry.
2. Serum progesterone level on Day 21 of cycle.
3. The actual conception rate after 6- 9 consecutive cycles of clomifene.
The thin endometrium is a result of treatment, and not a adverse prognostic factor per say.
You may be prescribed Micronised Progesterone in the second half of cycle to maintain endometrium. However, that call shall be taken by your treating infertility specialist.
Dr. Aditi Kishore Shinde
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.